# SDR AALA20010673

- Difficulty date: March 22, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT RIVET HOLE STATION 1380 LONGERON 14L.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01.  (M)
